MAUDE Adverse Event Report: K2M, INC. INTERNAL EXPANSION TOWER; SIZE 24X30 MM, 8 MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

K2M, INC. INTERNAL EXPANSION TOWER; SIZE 24X30 MM, 8 MM; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Catalog Number 2112-20830
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A health professional reported that an endplate pin of a capri internal expansion tower disengaged post-operatively.No adverse consequences were reported.Revision surgery has not been performed nor scheduled at this time.
 
Additional Manufacturer Narrative
Corrected data: b5.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
A health professional reported that an endplate pin of a capri internal expansion tower disengaged intra-operatively.This was observed in an intra-operative x-ray.The surgeon decided to leave the device implanted in the patient.No adverse consequences were reported.

Brand Name
INTERNAL EXPANSION TOWER; SIZE 24X30 MM, 8 MM
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24552820
Report Number3004774118-2026-00083
Device Sequence Number13107875
Product Code MQP
UDI-Device Identifier10888857033498
UDI-Public10888857033498
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112-20830
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age18 YR
Patient SexFemale